# SDR SIMA20170809002

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 35,448 hours, 25,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR FROM THE INSIDE HANDLE OR THE OUTER HANDLE. CLEANED AND LUBED INNER HANDLE AND SHAFT ASSY IAW 12-20-52 OPCS CHECK GOOD NO OTHER DEFECTS NOTED.
